Title: Analysis of Nonlinear Fractional Nabla Difference Equations
Author(s): Jagan Mohan Jonnalagadda
Pages: 79-95
Cite as:
Jagan Mohan Jonnalagadda, Analysis of Nonlinear Fractional Nabla Difference Equations, Int. J. Anal. Appl., 7 (1) (2015), 79-95.

Abstract


In this paper, we establish sufficient conditions on global existence and uniqueness of solutions of nonlinear fractional nabla difference systems and investigate the dependence of solutions on initial conditions and parameters.

Full Text: PDF

 

References


  1. Agarwal, R.P., Difference Equations and Inequalities, Marcel Dekker, New York, 1992.

  2. Atsushi Nagai, Discrete Mittag - Leffler function and its applications, Publ. Res. Inst. Math. Sci., Kyoto Univ., 1302 (2003), 1 - 20.

  3. Balmohan Vishnu Limaye, Functional Analysis, Second Edition, New Age International, India, 1996.

  4. Bohner, M. and Peterson, A. Advances in Dynamic Equations on Time Scales, Birkhauser, Boston, 2002.

  5. Bohner, M. and Peterson, A. Dynamic Equations on Time Scales, Birkhauser, Boston, 2001.

  6. Elaydi, S., An Introduction to Difference Equations, Undergraduate Texts in Mathematics, 3rd Edition, Springer, New York, 2005.

  7. Erwin Kreyszig, Introductory Functional Analysis with Applications, John Wiley & Sons, Canada, 1978.

  8. Fahd Jarad, Billur Kaymakcalan and Kenan Tas, A new transform method in nabla discrete fractional calculus, Advances in Difference Equations 2012 (2012), Article ID 190.

  9. Ferhan M. Atici and Paul W. Eloe, Discrete fractional calculus with the nabla operator, Electron. J. Qual. Theory Differ. Equat., Special Edition I 2009(2009), 1-12.

  10. Ferhan M. Atici and Paul W. Eloe, Gronwall’s inequality on discrete fractional calculus, Computers and Mathematics with Applications, 64 (2012), 3193 - 3200.

  11. Ferhan M. Atici and Paul W. Eloe, Linear systems of nabla fractional difference equations, Rocky Mountain Journal of Mathematics, 41 (2011), Number 2, 353 - 370.

  12. Fulai Chen, Fixed points and asymptotic stability of nonlinear fractional difference equations, Electronic Journal of Qualitative Theory of Differential Equations, 2011(2011), Number 39, 1 - 18.

  13. Fulai Chen, Juan J. Nieto and Yong Zhou, Global attractivity for nonlinear fractional differential equations, Nonlinear Analysis: Real World Applications, 13 (2012), 287 - 298.

  14. Fulai Chen, Xiannan Luo and Yong Zhou, Existence Results for Nonlinear Fractional Difference Equation, Advances in Difference Equations, 2011 (2011), Article ID 713201, 12 Pages.

  15. Fulai Chen and Yong Zhou, Attractivity of fractional functional differential equations, Computers and Mathematics with Applications, 62 (2011), 1359 - 1369.

  16. Fulai Chen and Zhigang Liu, Asymptotic stability results for nonlinear fractional difference equations, Journal of Applied Mathematics, 2012 (2012), Article ID 879657, 14 Pages.

  17. George A. Anastassiou, Nabla discrete fractional calculus and nabla inequalities, Mathematical and Computer Modelling, 51 (2010), 562 - 571.

  18. Gray, H.L. and Zhang, N.F., On a new definition of the fractional difference, Mathematics of Computaion, 50 (1988), Number 182, 513 - 529.

  19. Hein, J., Mc Carthy, S., Gaswick, N., Mc Kain, B. and Spear, K., Laplace transforms for the nabla difference operator, Pan American Mathematical Journal, 21 (2011), Number 3, 79 - 96.

  20. Jagan Mohan, J. and Deekshitulu, G.V.S.R., Solutions of nabla fractional difference equations using N - transforms, Commun. Math. Stat., 2 (2014), 1 - 16.

  21. Jagan Mohan, J. and Deekshitulu, G.V.S.R. and Shobanadevi, N., Stability of nonlinear nabla fractional difference equations using fixed point theorems, Italian Journal of Pure and Applied Mathematics, 32 (2014), 165 - 184.

  22. Jagan Mohan Jonnalagadda, Solutions of perturbed linear nabla fractional difference equations, Differential Equations and Dynamical Systems, 22 (2014), Number 3, 281 - 292.

  23. Jan Cerm´ak, Tom´aˇs Kisela and Ludek Nechv´atal, Stability and asymptotic properties of a linear fractional difference equation, Advances in Difference Equations 2012 (2012), Article ID 122.

  24. Malgorzata Wyrwas, Dorota Mozyrska and Ewa Girejko, Stability of discrete fractional order nonlinear systems with the nabla Caputo difference, 6th Workshop on Fractional Differentiation and Its Applications, Part of 2013 IFAC Joint Conference SSSC, FDA, TDS Grenoble, 167 - 171, France, February 4 - 6, 2013.

  25. Miller, K.S. and Ross, B., Fractional difference calculus, Proceedings of the International Symposium on Univalent Functions, Fractional Calculus and Their Applications, 139 - 152, Nihon University, Koriyama, Japan, 1989.

  26. Nihan Acar, Ferhan M. Atici, Exponential functions of discrete fractional calculus. Applicable Analysis and Discrete Mathematics, 7 (2013), 343 - 353.

  27. Podlubny, I., Fractional Differential Equations, Academic Press, San Diego, 1999.

  28. Thabet Abdeljawad, On Riemann and Caputo fractional differences, Computers and Mathematics with Applications, 62 (2011), 1602 - 1611.

  29. Thabet Abdeljawad, Fahd Jarad and Dumitru Baleanu, A semigroup like Property for Discrete Mittag Leffler Functions, Advances in Difference Equations 2012 (2012), Article ID 190.

  30. Thabet Abdeljawad and Ferhan M. Atici, On the definitions of nabla fractional operators, Abstract and Applied Analysis, 2012 (2012), Article ID 406757, 13 Pages.

  31. Varsha Daftardar - Gejji and Babakhani, A., Analysis of a system of fractional differential equations, J. Math. Anal. Appl., Volume 293 (2004), 511 - 522.

  32. Yong Zhou, Existence and uniqueness of solutions for a system of fractional differential equations, Fractional calculus and Applied Analysis, 12 (2009), Number 2, 195 - 204.